default-icon
Allergy on Face
Sir, I have been using skin lite from the past 2 years. I stopped using it from the last 10 days, I can see some red patches on my face and allergy around mouth.... Please tell me what to do? How to get rid of using skinlite
13 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Stop skinlite slowly and apply sunscreen regularly and apply moisturizing cream twice daily for few weeks and review. Skinlite contains topical steroid, hydroquinone and tretinoin,continuous use of it causes side effects like redness, skin thinning and you have been using since 2years now
Next Steps
Avoid sun exposure, Use protective clothing. Always Use more than 30 spf , gel based, sunscreen three times a day preferably every 3hourly during peak sun exposure.
Health Tips
Kindly send pictures and ask for a consult for a better line of treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.